# SDR C2XA02IA237

- Difficulty date: November 10, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Part number: 7017000
- Part serial: 97031003
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW NOTED THAT THE AUTOPILOT/YAW DAMPER FAILED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 IC-600.  PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
